# SDR FDEA202409201353

- Difficulty date: September 20, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 36,215 hours, 20,291 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: No Discrepancy
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REPAIR ASSESSMENT : EXISTING COMPOSITE REPAIR FOUND ON LH ELEVATOR UPR   SKIN AT ER5-12", T/E-22.5" COMPLIED WITH ATTACHMENT B OF EO: E6-5100-7-5000 D7 PT1, TITLE: STRUCTURES - REPAIR   CATALOG - A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707,   INSPECTION OF EXISTING COMPOSITE REPAIR ON LH ELEVATOR UPR SKIN AT ER5-12", T/E-22.5"   WAS EVALUATED AND DETERMINED IT TO BE CURRENT WITH FAA APPROVED DATA:A300-600F SRM   55-21-12-201 PARA.5.J PAGE.268~270 FIG.212, SHEET 1. THE REPAIR IS CATEGORY A AND   CLASSIFIED AS MAJOR PER GMM 6-2-100.   "MAJOR REPAIR."
